BibTeX record journals/moc/CelledoniI00

download as .bib file

@article{DBLP:journals/moc/CelledoniI00,
  author    = {Elena Celledoni and
               Arieh Iserles},
  title     = {Approximating the exponential from a Lie algebra to a Lie group},
  journal   = {Math. Comput.},
  volume    = {69},
  number    = {232},
  pages     = {1457--1480},
  year      = {2000},
  url       = {https://doi.org/10.1090/S0025-5718-00-01223-0},
  doi       = {10.1090/S0025-5718-00-01223-0},
  timestamp = {Sun, 28 May 2017 13:23:41 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/CelledoniI00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics